# SDR CA130522005

- Difficulty date: May 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757*
- Aircraft time: 55,500 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Eicas Computer
- Component: Eicas Computer, Rkwell
- Component part number: 8221033100
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, BOTH EICAS SCREENS WENT BLANK. SELECTED RT COMPUTER AND BOTH SCREENS WERE FUNCTIONAL.
